# SDR DALA2024103110561

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0635047) CORROSION ALONG OF LH SIDE PLATE BWT STA=727 -STA=727F, STA=727G-STA=787 AND STA=788-847 AT AFT CARGO COMPARTMENT. LH SIDE PLATE BWT STA=727-STA=727F, STA=727G-STA=787 AND STA=788-847 AT AFT CARGO COMPARTMENT WAS ADJUSTED, DRILLED AND REPLACED PER B737-800 SRM 51-40-05-0G AND B737-800 SRM 53-60-53-0I PROCEDURE 2 IDENTIFICATON 2 AND B737-800 SRM 51-40-02-0G.
